# SDR SWAA2022101147447

- Difficulty date: September 23, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE RETAINER ANGLE ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER (1 EA) 2022-533359 / [01] REPLACED BLADE RETAINER ANGLE ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND 51-10-02;[02] REPLACED BLADE RETAINER ANGLE ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND 51-10-02 TOOL USED: DIGITAL CALIPER P/N: 500-196-30  S/N: A20231600 DUE DATE:12/SEP/23;[03] REPLACED BLADE RETAINER ANGLE ON ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND 51-10-02 TOOL USED: DIGITAL CALIPER P/N: 500-196-30  S/N: A20231600 DUE DATE:12/SEP/23
